# SDR 05FDEA01568

- Difficulty date: June 9, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 41,071 hours, 14,778 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Nr 2 Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH FL 130 NR 2 ENG OIL QTY WENT TO ZERO (BOTH GAUGE AND ECAM) ENG OIL PRESSURE AND TEMP INDICATED NORMAL.  ENGINE 2, OIL QTY INDICATIONS INOP.  (1 OR 2) VERIFY AND RECORD IN EAML THAT OIL TANK QTY HAS BEEN VERIFIED PRIOR TO EACH DEPARTURE.  VERIFIED NR 2 ENG OIL TANK QTY FULL.
